# SDR FDEA201108173312

- Difficulty date: August 17, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 63,565 hours, 13,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Bs 2155-2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE BENEATH AFT BODY FAIRING (LOWER SIDE) FROM STA 2155 TO 2164 FOUND  CORRODED AT SEVERAL LOCATIONS.  CORROSION REMOVED,  ORIGINAL THICKNESS 0.095", MATERIAL REMOVED 0.045", REMAINING THICKNESS 0.050". REPAIR CARRIED OUT IAW SRM 53-70-01, FIG 201, REPAIR 3, REV 47.  MAJOR IAW GMM 6-2-100, REV 112.
